On the connectivity of random graphs from addable classes

Mihyun Kang, Konstantinos Panagiotou

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)306-312
JournalJournal of Combinatorial Theory / B
Volume103
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the connectivity of random graphs from addable classes. / Kang, Mihyun; Panagiotou, Konstantinos.

In: Journal of Combinatorial Theory / B, Vol. 103, 2013, p. 306-312.

Research output: Contribution to journalArticleResearchpeer-review

@article{006a1ea7ea0a4c8db3377bf5ce2b9a69,
title = "On the connectivity of random graphs from addable classes",
author = "Mihyun Kang and Konstantinos Panagiotou",
year = "2013",
doi = "10.1016/j.jctb.2012.12.001",
language = "English",
volume = "103",
pages = "306--312",
journal = "Journal of Combinatorial Theory / B",
issn = "0095-8956",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - On the connectivity of random graphs from addable classes

AU - Kang, Mihyun

AU - Panagiotou, Konstantinos

PY - 2013

Y1 - 2013

UR - http://www.journals.elsevier.com/journal-of-combinatorial-theory-series-b/

U2 - 10.1016/j.jctb.2012.12.001

DO - 10.1016/j.jctb.2012.12.001

M3 - Article

VL - 103

SP - 306

EP - 312

JO - Journal of Combinatorial Theory / B

JF - Journal of Combinatorial Theory / B

SN - 0095-8956

ER -